MathSciNet Relay Station
MathSciNet bibliographic data
MR2050080 (2005d:65136) 65M06 (45K05 91B28)
d'Halluin, Y.; Forsyth, P. A.; Labahn, G. A penalty method for American options with jump diffusion processes. Numer. Math. 97 (2004), no. 2, 321–352.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement